Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Took MDMA pill. Experiencing pain and tightness in chest with shortness of breath. Concerned

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 364 Questions
I took 2 pills of MDMA in one weekend about two weeks ago. I felt fine the next days just a little chest pain. It has now been two weeks and I feel tightness in my chest and shortness of breath sometimes. It is nothing severe but just slight discomfort and I also feel fatigue. Should I be concerned?
Posted Fri, 26 Apr 2013 in Medicines and Side Effects
Answered by Dr. Enrique Molina 42 minutes later
You should not take this lightly. MDMA is a very XXXXXXX drug, that can affect your heart and all your vessels in your body. Moreover, you can never be sure what exact substances were in the pills you took, as this pills are made in "home" labs.
The fact that you are so young makes it unlikely that you are having a heart attack, however if you are genetically predisposed you may have suffered some significant damage. I have seen teenagers die because of these drugs, and a few others admitted to the intensive care unit on the verge of dying.
I recommend you visiting a doctor as soon as you can to check on your heart in particular, but also your lungs.
Please avoid any drugs. It is not worth it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor